# SDR CA030103011

- Difficulty date: December 23, 2002
- Submitted: January 21, 2003
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 4,388 hours
- Engine: Pwa JT15D4
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 55240051
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TWO OF THE BALANCE WEIGHT ATTACHMENT SCREW HOLE HAD 1/2 INCH CRACKS STARTING FROM UNDER THE SCREW HEADS.
